| Model Number |
72006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Erosion (2075)
| Date of Event |
10/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no reports of any suspicion of infection, but the heightened risk of developing infection at the broken skin was a concern.There are no known issues of external trauma or other events leading up to the lead eroding through the skin.The information available is not sufficient to draw any conclusions as to a specific cause of skin erosion.
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat foot pain.In approximately (b)(6) 2025 the implanted leads were noted to have become exposed through the skin, causing pain and introducing increased risk of infection.On (b)(6) 2025 a full system explant was performed.